# SDR VNAA2018102811101

- Difficulty date: October 28, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 33,243 hours, 32,305 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00720
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED L PACK AUTO FAIL/SMOKE IN COCKPIT. MX INSPECTED AND DEFERRED THE LT PACK.  MX REMOVED AND REPLACED LH ACM. OPS AND LEAK CHECKS GOOD.
